Depression medication mirtazapine

Common Questions and Answers about Depression medication mirtazapine

depression

Avatar m tn I am trying to come off my anti-depression medication as I feel that it is doing more harm than good. I have been taking depocote and mirtazapine for about 3 years. I have stopped taking the depocote 5 days ago and feel a bit strange. I am feeling more alive now than I have done for some time, I assume due to the fact that depocote suppresses the highs of manic depression. I need to ask advice as to whether I am doing this the right way.
953190 tn?1276516034 re depressed again, I would definitely go back on this medication. Always keep in mind that every medication works differently in different individuals. Every situation and body is unique, so go by what you know has worked for you.
Avatar m tn Hello, I have just been prescribed Mirtazapine/Rameron by my doctor yesterday for Anxiety and mild depression does any body have any experience using the medication? I done a bit of research on the Internet and not much information have come up for the benefits it would have on anxiety just mostly depression. Any help would be great.
Avatar n tn I have just been put on seroquel starting at 50 mg and increasing every three days until 150mg at night. I have also been put on Mirtazapine 30mg which i have increased over the same time. I have also just withdrawn after a week tapering it off. I still feel the electric shocks and muscle aches from the withdrawal of my previous antidepressant (paroxetine) and I started getting a pounding heartfrom the seroquel.
1166402 tn?1303847056 Most antidepressants can give you memory trouble etc but mirtazapine can improve memory. Instead of switching medication right now I would try to add Wellbutrin to take in the morning. It's action on dopamine and norepinephrine might be the only thing you need more and especially since mirtazapine is sedative and Wellbutrin is stimulating. Taking both medications will take care of all your monoamines which are thought to contribute to depression. I would not recommend Effexor.
Avatar m tn i'm posting a question asking for your medical advice as i've suffered from long term depression since i was 18 as i'm now 38 going through various medication regimes throughout that time. I've previously been on mostly SSRI's ie prozac and seroxat, with in addition dosuphin and amtitrypline. Prozac and seroxat worked well with me for some time until they "pooped out" on me.
Avatar n tn I have been on venlafaxine for 4 years and after my recent visit to the doctor she advised me to cut down for three weeks on the venlafaxine and then start on mirtazapine 15mg. In my infinite wisdom I thought I would cut down the venlafaxine in my own way and not bother with the mirtazapine. I thought what is the point of cutting out one med to go on another as I'm keen to be med free. This is now third day without any medication I feel ill.
Avatar f tn But tried mirtazapine again in 2010 and now and it seems to be helping the depression with less problems than effexor like nausea and strange dreams. But now weight is going back down and I shop for more fruits and drink diet soda's. I know there are healthier things to drink, but it was on sale.... :) Cranberry juice is healthy too. Trying to buy low-fat and sugar free yoghurt in smaller cups and buying lean meats...
Avatar m tn however, those are very common side effects. For me, the feeling of excessive hunger subsided after being on Mirtazapine (Remeron) for a month. It used to induce very vivid nightmares in me, but they have subsided as well. As for the weight gain, unfortunately, that continues to be an issue for me. People tend to argue that the weight gain is indirectly caused by an increase in appetite, and that a healthy diet and exercise can be strategies used in controlling the weight gain.
Avatar m tn Hi all, just wished to get some ideas about how others have experienced mirtazapine in their treatment of depression. From trawling through the internet there appears to be alot of negative feedback about the side effects from this medication especially with regards to weight gain and over-sedation.
Avatar f tn After a week and two days of stopping fluoxetine after 5 weeks and starting straight on mirtazapine my mood is really low and snapping at everything and feel rubbish, I can burst out and cry at absolutely anything and come dinner time everyday I have this heavy feeling behind my nose it that means anything to anyone, I've got the shakes have hot sweats and feel sleepy(zombie) all day until tea time where I feel a little human again and then a few hours later I know I'm ready to take the
Avatar f tn s sedating. A good combo to prevent lethargy induced by mirtazapine is to take mirtazapine at night and Wellbutrin in the day. You can also try the SNRIs and also consider that healthy diet and exercise are also extremely important in both physical and mental health. Tapering citalopram should be done by gradually reducing you dose. I would do this very slowly to avoid any bad withdrawal symptoms. Reducing a quarter of your dose each 2 weeks should work.
Avatar n tn Hello. I have been on Mirtazapine now for over 5 years. I was put on this medication by The Bridge Centre/ Mental Health service. I no longer go there which is not to my liking. I take 45 milligrames on Mirtazapine at night as it's suppsost to helpwith sleep which for me at the moment it very poor. I have poor concerntration, I cant get intersted in anything like watching TV , reading or listening to music.
Avatar f tn I have been taking mirtazapine 37.5 mg for depression linked to parkinsons disease. I am unhappy at the weight gain and find that my anxiety is being helped but my depression is not lifting. I am considering asking my Gp about switching to nortriptyline. Is this a feasible idea?
Avatar m tn A few weeks into the Mirtazepine she got really bad anxiety and depression. Frankly, it nearly killed her. As the doctor weaned her off both Mirtazapine and Abilify. For about 4 or 5 weeks I did not leave her side as she was in so much pain from depression that she no longer wanted to live. Her doctor then suggested ECT which my wife agreed to. It took about 5 sessions before we saw any improvement. She had a total of 17 sessions of ECT.
Avatar m tn After a failed attempt to fix my anxiety and subsequent depression that has come from it over the last 14 weeks with Lexapro and Paxil, my psych is switching me too Remeron (Mirtazapine) 30mgs. I started my first dose last night and already started my taper down of Paxil CR 50mg to Paxil CR 37.5 and hold there for a week. I also take Clonazepam 1mg at night to help me sleep due to the paxil. And I take Clonazepam .25mg dissolvable tablets during the day as needed for anxiety.
Avatar f tn even when I went on the mirtazapine. My Dr. prescribed xanax for me and it helped hold me until the mirtazapine started working. I also take 30 mg. at night for depression.... I couldn't tolerate anything - made me agitated...
497482 tn?1212948534 I describe myself as feeling vanilla, or like i have no personality. but this could be the depression or valproate. anyone have any suggestions or comments that might help me?
1427534 tn?1283119534 During March, I tired an anti-anxiety medication, clonazepam, and it induced panic attacks and depression within me. Therefore, I started experiencing suicidal ideation. There may be a risk of suicidal behavior with psychotropic medication BUT if you begin to experience that, it is of utmost importance that you contact your doctor right away. My psychiatrist was definitely prepared to help when it happened to me.
4754423 tn?1364109717 s not uncommon for depression to increase any type of pain. Headaches are often associated with depression for an example. You can look at this link and it will give you more information. http://www.webmd.com/depression/physical-symptoms It's truly amazing the effects that depression can have on the body. You can also go to this page and ask them any question about the medications if you would like or more of a follow up to your question. They are great about getting back to you.